# SDR UHLA201510060759

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 34,728 hours, 29,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR AIRSTAIRS WOULD NOT RETRACT WHEN THE DOOR WAS CLOSED.  MAINTENANCE R & R THE DOOR STEP ACTUATING ROD IAW AMM 52-10-03 AND ALL OPS CHECKS WERE GOOD.
